# SDR AU960536

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH1066
- Condition: Faulty
- Location: Lg Ext-Retract S
- Component: Westernhyd, NLGACTUATOR
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK SWITCH FAULTY
